# SDR FDEA200901090117

- Difficulty date: January 9, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25008241YF
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL IS CRACKED BETWEEN FRAMES 53 AND 54, LBL 79.  FABRICATED NEW PANEL IAW DWG SRZ25-005;  REV "G". PART MARKED IAW GMM 7-0-1000.
